Alert archive / North Dakota / Red Flag Warnings in 2010

Red Flag Warning 4, NWS Bismarck, ND

April 17, 201023 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Apr 17, 2010, 3:35 AM MDT for 23 counties in North Dakota. It took effect at Apr 17, 2010, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2010, 3:35 AM MDT (09:35 UTC)
In effect from
Apr 17, 2010, 12:00 PM MDT
Expired
Apr 17, 2010, 8:00 PM MDT
In force
8 hr
Issued by
NWS Bismarck, ND
All 23 counties

Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Ward County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 125 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3313 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WWUS83 KBIS 170935
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
435 AM CDT SAT APR 17 2010

...RED FLAG WARNING TODAY FOR THE WESTERN HALF OF NORTH DAKOTA FOR
LOW RELATIVE HUMIDITY AND STRONG WINDS WITH DRY GRASSLANDS...

.DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WITH HIGH
PRESSURE OVER THE RED RIVER VALLEY WILL BRING STRONG SOUTHEAST
WINDS TO THE WESTERN HALF OF THE STATE THIS AFTERNOON AND
EVENING. THE SOUTHEAST WINDS ARE FORECAST TO INCREASE TO 20 TO 30 MPH
WITH GUSTS OVER 35 MPH AT TIMES ACROSS WESTERN NORTH DAKOTA THIS
AFTERNOON AND EARLY EVENING. THE ATMOSPHERE IS EXPECTED TO MIX
FROM THE SURFACE TO AROUND 5000 FEET THIS AFTERNOON...AND
AFTERNOON DEWPOINTS ARE EXPECTED TO DROP TO AROUND 20F OVER
CENTRAL AND WESTERN NORTH DAKOTA. HIGHS IN THE 60S WITH LOW
DEWPOINTS SHOULD RESULT IN RELATIVE HUMIDITY OF 15 TO 20 PERCENT.
THUS A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN HALF OF THE
STATE THIS AFTERNOON AND EARLY EVENING.

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-171045-
/O.CAN.KBIS.FW.A.0003.100417T1800Z-100418T0200Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
435 AM CDT SAT APR 17 2010

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FIRE
WEATHER WATCH. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...4...5...12...13...22...23...25...36
...37...47...48...50...51

THE HIGH PRESSURE SYSTEM OVER THE EASTERN DAKOTAS THIS MORNING
WILL MOVE EAST SLOWLY. WINDS ARE NOT EXPECTED TO BE AS STRONG
TODAY AS WAS PREVIOUSLY FORECAST. THUS RED FLAG CONDITIONS WILL
LIKELY NOT BE MET DESPITE THE EXPECTED MINIMUM RELATIVE
HUMIDITIES OF 15 TO 20 PERCENT.

$$

NDZ001>003-009>011-017>021-031>035-040>046-172145-
/O.UPG.KBIS.FW.A.0003.100417T1800Z-100418T0200Z/
/O.NEW.KBIS.FW.W.0004.100417T1800Z-100418T0200Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
435 AM CDT SAT APR 17 2010 /335 AM MDT SAT APR 17 2010/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR LOW RELATIVE
HUMIDITY AND STRONG WINDS WITH DRY GRASSLANDS...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. THE FIRE WEATHER
WATCH HAS BEEN UPGRADED TO THE RED FLAG WARNING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...2...3...9...10...11...17...18
...19...20...21...31...32...33...34...35...40...41
...42...43...44...45...46

SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH AT TIMES.
MINIMUM RELATIVE HUMIDITY OF 15 TO 20 PERCENT. VERY HIGH TO
EXTREME FIRE DANGER WITH DRY GRASSLANDS EXISTS TODAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE APPROPRIATE FIRE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

JV
2 follow-up statements
335 
WWUS83 KBIS 171540
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1040 AM CDT SAT APR 17 2010

...RED FLAG WARNING THIS AFTERNOON FOR THE WESTERN HALF OF NORTH
DAKOTA FOR LOW RELATIVE HUMIDITY AND STRONG WINDS WITH DRY
GRASSLANDS...

.DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES WITH HIGH
PRESSURE OVER THE RED RIVER VALLEY WILL BRING STRONG SOUTHEAST
WINDS TO THE WESTERN HALF OF THE STATE THIS AFTERNOON AND
EVENING. THIS WILL CAUSE SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS
OVER 35 MPH AT TIMES ACROSS WESTERN NORTH DAKOTA THIS AFTERNOON
AND EARLY EVENING. THE ATMOSPHERE IS EXPECTED TO MIX FROM THE
SURFACE TO AROUND 5000 FEET THIS AFTERNOON...AND AFTERNOON
DEWPOINTS ARE EXPECTED TO DROP TO AROUND 20F OVER CENTRAL AND
WESTERN NORTH DAKOTA. HIGHS IN THE 60S WITH LOW DEWPOINTS SHOULD
RESULT IN RELATIVE HUMIDITY OF 15 TO 20 PERCENT. THUS A RED FLAG
WARNING IS IN EFFECT FOR THE WESTERN HALF OF THE STATE THIS
AFTERNOON AND EARLY EVENING.

NDZ001>003-009>011-017>021-031>035-040>046-180200-
/O.CON.KBIS.FW.W.0004.100417T1800Z-100418T0200Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
1040 AM CDT SAT APR 17 2010 /940 AM MDT SAT APR 17 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...2...3...9...10...11...17...18
...19...20...21...31...32...33...34...35...40...41
...42...43...44...45...46

SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH AT TIMES.
MINIMUM RELATIVE HUMIDITY OF 15 TO 20 PERCENT. VERY HIGH TO
EXTREME FIRE DANGER WITH DRY GRASSLANDS EXISTS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE APPROPRIATE FIRE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
WAA
252 
WWUS83 KBIS 180200
RFWBIS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT SAT APR 17 2010

...RED FLAG WARNING HAS EXPIRED...

.WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE INCREASED WITH
ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE RED FLAG WARNING WHICH
WAS IN EFFECT FOR MUCH OF WESTERN AND CENTRAL NORTH DAKOTA HAS
BEEN ALLOWED TO EXPIRE.

NDZ001>003-009>011-017>021-031>035-040>046-180300-
/O.CAN.KBIS.FW.W.0004.000000T0000Z-100418T0200Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
900 PM CDT SAT APR 17 2010 /800 PM MDT SAT APR 17 2010/

...RED FLAG WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE RED FLAG
WARNING TO EXPIRE.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN NORTH DAKOTA...1...2...3...9...10...11...17...18
...19...20...21...31...32...33...34...35...40...41
...42...43...44...45...46

WINDS HAVE SLOWLY DIMINISHED ACROSS WESTERN AND CENTRAL NORTH
DAKOTA THIS EVENING. IN ADDITION...SLOWLY FALLING TEMPERATURES
HAVE INCREASED THE RELATIVE HUMIDITY TO ABOVE RED FLAG WARNING
CRITERIA AND THE RED FLAG WARNING WHICH WAS IN EFFECT FOR MUCH OF
WESTERN AND CENTRAL NORTH DAKOTA HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 17, 3:04 AM MDT, 31 minutes earlier.

Area forecast discussion, Apr 17, 3:04 AM MDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
404 AM CDT SAT APR 17 2010

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...

MAIN CONCERN THIS PERIOD WILL INVOLVE FIRE WEATHER. SURFACE HIGH
PRESSURE CENTERED OVER THE EASTERN DAKOTAS THIS MORNING WILL MOVE
EAST/SOUTHEAST SLOWLY...SLOWER THAN YESTERDAY'S MODELS SUGGESTED.
MEANWHILE DEVELOPING LOW PRESSURE OVER THE FRONT RANGE WILL INCREASE
THE SURFACE PRESSURE GRADIENT...AND SOUTHEAST WINDS OVER WESTERN
AND CENTRAL NORTH DAKOTA SHOULD INCREASE TO 20 TO 30 MPH WITH GUSTS
TO 35 MPH IN THE WEST. SURFACE DEWPOINTS WERE AROUND 25 DEGREES THIS
MORNING...AND THE ATMOSPHERE SHOULD MIX TO AROUND H800 MB WITH
DEWPOINTS LOWERING TO AROUND 20 DEGREES. HIGH TEMPERATURES SHOULD
REACH THE MID 60S...AND MINIMUM RELATIVE HUMIDITIES SHOULD DROP TO
15 TO 20 PERCENT. NON-AGRICULTURAL GRASSLANDS ARE NOT YET IN
GREENUP...AND THE THE FIRE DANGER INDEX SHOULD BE IN THE VERY HIGH
INDEX TODAY...WITH EXTREME FIRE DANGER IN THE SOUTHWEST WHERE WINDS
SHOULD BE HIGHEST. HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED
FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING FOR THE WESTERN
HALF OF THE STATE.

TODAY'S MODELS SUGGEST THAT SOUTH WINDS WILL AGAIN BE IN THE 20 TO
30 MPH RANGE OVER CENTRAL NORTH DAKOTA ON SUNDAY AS THE LOW PRESSURE
TROUGH STAYS IN THE FRONT RANGE AREA. DEWPOINTS SHOULD
INCREASE...WITH LOW LEVEL MOISTURE MAKING ITS WAY UP THE PLAINS FROM
THE GULF OF MEXICO. THUS NOT CONFIDENT ENOUGH TO ISSUE A FIRE
WEATHER WATCH FOR SUNDAY FOR CENTRAL NORTH DAKOTA. CONDITIONS MAY BE
BORDERLINE REGARDING RED FLAG CRITERIA...DEPENDING ON HOW MUCH LOW
LEVEL HUMIDITY INCREASES.

OTHERWISE...A WEAK UPPER LEVEL SHORTWAVE WILL MOVE FROM THE FRONT
RANGE NORTHEASTWARD TOWARDS NORTH DAKOTA TONIGHT. THE MODELS DEPICT
THE SHORTWAVE DRIFTING EASTWARD ACROSS THE REGION THROUGH MONDAY
NIGHT...BUT MODELS DIFFER ON PLACEMENT/TRACK OF THIS FEATURE. THUS
HAVE KEPT A MENTION OF SLIGHT CHANCES OF SHOWERS AND/OR THUNDER LATE
TONIGHT THROUGH MONDAY.

.LONG TERM...TUESDAY THROUGH FRIDAY...

MAIN PROBLEM IN THE DAY 4-5 PERIOD WILL BE TEMPERATURES AND SLIGHT
PRECIPITATION CHANCES. MODELS ARE IN FAIRLY GOOD AGREEMENT DURING
THIS PERIODS AND WILL UTILIZE A GENERAL BLEND.

WE START THE PERIOD WITH A MEAN UPPER RIDGE ACROSS THE CENTRAL
PORTION OF THE U.S. EXTENDING WELL NORTH INTO CANADA...WITH TROUGHS
OFF THE WESTERN U.S. COAST AND OVER THE HUDSON BAY REGION. THE MAIN
MODEL DIFFERENCES ON TUESDAY REVOLVE AROUND THE AMOUNT OF SHORTWAVE
ENERGY WORKING THROUGH THE MEAN RIDGE...INTO THE NORTHERN PLAINS.
THE GFS IS THE MOST AGGRESSIVE WITH A WEAK UPPER LOW OVER THE
DAKOTAS AT 12Z TUESDAY. EC/GLOBAL GEM ARE WEAKER ALTHOUGH THE GLOBAL
GEM DOES SHOW A VERY WEAK UPPER TROUGH TRAVERSING THE AREA ON
TUESDAY. WILL LEAN TOWARD THE WEAKER EC/GEM SOLUTIONS HERE AND
MENTION A SLIGHT CHANCE OF SHOWERS DURING THE DAY TUESDAY OVER THE
SOUTH CENTRAL. THE GFS KEEPS PRECIPITATION OVER THE EASTERN HALF OF
THE CWA MOST OF THE DAY TUESDAY AND INTO THE EVENING. WILL ADJUST
TEMPERATURES DOWN A BIT FROM OUR PREVIOUS HIGHS AS ALL MODELS ARE
INDICATING AN EASTERLY FLOW AND HIGHER MID LEVEL MOISTURE WHICH
SHOULD KEEP TEMPERATURES DOWN A BIT.

ON WEDNESDAY...RETROGRADING HUDSON BAY LOW WILL HELP FORCE ANY
REMAINING SHORTWAVE ENERGY OUT OF THE AREA...BRINGING AN END TO ANY
PRECIPITATION CHANCES. EXPECT TEMPERATURES ON WEDNESDAY TO BE PRETTY
CLOSE TO THOSE ON TUESDAY.

LATE IN THE EXTENDED PERIOD...THE UPPER TROUGH JUST OFF THE WEST
COAST AT THE BEGINNING OF THE PERIOD WORKS EAST INTO THE CENTRAL
PLAINS BY LATE IN THE WORK WEEK. MODELS ARE KEEPING THE LOW WELL TO
OUR SOUTH...BUT DO SUGGEST THAT THE SOUTHERN PORTION OF THE CWA
COULD SEE A CHANCE OF PRECIPITATION ON FRIDAY.

&&

.AVIATION...

THE HIGH PRESSURE AND DRY AIR MASS THAT IS CURRENTLY MOVING EAST
OVER NORTH DAKOTA WILL KEEP SKIES MOSTLY CLEAR WITH VFR CONDITIONS
FOR THE NEXT 24HRS. THIS MORNING SOUTHEAST WINDS START TO INCREASE
AT AROUND 1600 UTC...UP TO 15 TO 20 MPH BY THE AFTERNOON AT ISN MOT
AND BIS. HOWEVER DIK WILL SEE HIGHER WINDS 20 TO 25 MPH...WHILE JMS
WHICH WILL BE CLOSER TO THE SURFACE HIGH WILL ONLY SEE 10 TO 15 MPH
WINDS. LOWER CLOUDS WILL ALSO START TO MOVE INTO THE STATE BY SAT
NIGHT...BUT STILL EXPECT VFR CIGS THROUGH 12Z SUNDAY.

&&

.FIRE WEATHER...

SOUTHERLY WINDS ARE EXPECTED TO INCREASE TODAY TO 20 TO 30 MPH WITH
GUSTS TO 35 MPH IN THE FAR WEST. THE LOW LEVELS OF THE ATMOSPHERE
SHOULD MIX UP TO AROUND H800 - ROUGHLY 5000 FEET. EXPECT DEWPOINTS
TO DROP TO AROUND 20F...RESULTING IN MINIMUM AFTERNOON RELATIVE
HUMIDITY OF 15 TO 20 PERCENT OVER MOST OF CENTRAL AND WESTERN NORTH
DAKOTA. THUS HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR THE WESTERN HALF OF THE STATE FOR THIS AFTERNOON THROUGH
EARLY EVENING.

SUNDAY CONDITIONS WILL NEED TO BE MONITORED...AS STRONG WINDS SHOULD
PERSIST OVER CENTRAL NORTH DAKOTA. THE UNCERTAINTY IS THE CLOUD
COVER ASSOCIATED WITH AN UPPER LEVEL SHORTWAVE AND HOW QUICKLY THE
LOW LEVEL DEWPOINTS INCREASE WITH THE SOUTHERLY FLOW...WHICH WOULD
LEAD TO INCREASED RELATIVE HUMIDITY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM
CDT /8 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>021-
031>035-040>046.

&&

SHORT TERM/FIRE WEATHER...JV
LONG TERM...TWH
AVIATION...TWH/RB
Hazardous weather outlook, Apr 16, 2:53 PM MDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
353 PM CDT FRI APR 16 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-171000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
353 PM CDT FRI APR 16 2010 /253 PM MDT FRI APR 16 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY FOR MINIMUM
RELATIVE HUMIDITIES OF 15 TO 20 PERCENT...SOUTH WINDS OF 20 TO 25
MPH WITH GUSTS OVER 30 MPH...AND DRY GRASSLANDS. THE FIRE DANGER
INDEX WILL BE IN THE VERY HIGH CATEGORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WAA

Nearby

Red Flag Warnings in North Dakota, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.